# SDR AALA20151210008

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 46,667 hours, 22,613 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1030004001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB THE CTR FUEL PRESS LOW LIGHT ILLUMINATED WITH 6,400 LBS OF FUEL IN THE CTR.  R & R THE CTR UFI TOP ASSEMBLY & RAM CTR TOP ASSEMBLY IAW AMM 28-20-28.  SYS CHECKED NORMAL.  SEE ALSO AALA20111005.
